# SDR UPS02838632

- Difficulty date: May 15, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 65,890 hours, 25,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5711283U515
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 C-PIT TORQUE BOX WEB AND FITTING HAVE ELONGATED HOLES.  REMOVED AND REPLACED FITTING IAW DC8 SRM 51-1-24 FABBED & INSTALLED DOUBLER IAW SRM 53-2-0.
